It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 21 for lipitor and cpk levels. (0.006 seconds)


Lipitor or not?
Aug 23, 2001
... I hope you don't mean you are taking Tricor along with lipitor , this is a major no ,no and I would stop this immediately , this is what killed the people taking Baycol and a fibrate of which tricor is a member . ... (15 replies)
... like illness, heart palpitations, and dark urine. This happened to my husband when the dosage was increased although he had been on the stuff for years. ... (4 replies)
... I had a blood test to check liver enzymes and CPK levels. My doc said that if the Lipitor was causing the problem, my CPK levels would be elevated due to inflammation of the muscle. I wasn't aware, and my doctor couldn't tell me if other medications could affect the test results. ... (27 replies)

... You did not mention your dosage. He developed pain on 10mg over eight years and was almost physically floored when it was increased to 20mg. His CPK level was 208, but rose to the current level while off Lipitor. His pain has diminished considerably, but his muscles continue to be inflamed. ... (6 replies)
... Hi ZOEB, I was browsing through old posts. Your side effects from Lipitor are very typical. And don't let anyone tell you that most people can tolerate statins. Side effects are seriously under reported. ... (25 replies)
... Mine was about 297 on 20MG lipitor and was having the aches and pains. Took Crestor for a while and pains continued, went off Crestor for 4 days and CPK dropped to 80! ... (4 replies)
CPK & Statins
Mar 24, 2003
... years ago for 3 months total. I had elevated CPK readings. 3 times the allowable limit. Have had thalium stress test, ECG, and angiogram all showing no problem. Have had chest pains for two years now. ... (1 replies)
Lipitor Questions
Mar 20, 2006
... It is from Lipitor. Look up myopathy and proximal muscle weakness. CPK levels are not always elevated even with the muscle. Recently it has been found that the cpk is not really a good test. You need to have a muscle biopsy. ... (44 replies)
... THanks for the warning. I thought LONG and HARD about the risks of combining niacin with Lipitor. ... (17 replies)
... He probably should have mentioned it to you, but the big worry about statins is the rare possiblity of rhabdomyolysis and in this condition the CPK is raised to levels of many THOUSANDS. Two quick cases I pulled up on the showed levels of 17,000 and 29,900. ... (6 replies)
... Is 297 an abnormally high CPK test for muscle enzymes in regards to lipitor? ... (4 replies)
... an enzyme found predominantly in the heart, brain, and skeletal muscle. When the total CPK level is substantially elevated, it usually indicates injury or stress to one or more of these areas. ... (3 replies)
Stopping Lipitor
Feb 17, 2001
... Ok Dave, CPK results at that level show that there is some inflammation in your muscle tissue somewhere in your body. ... (33 replies)
... Apparently the really dangerous levels of CPK are QUITE high! ... (4 replies)
... They are quite different tests. The CPK test measures levels of an enzyme found in muscle, creatine phosphokinase. And a high level of it suggests that muscle has been damaged. ... (24 replies)
... CPK, or creatine phosphotase, is an enzyme found in heart, brain, and skeletal muscle. Elevated levels of this enzyme indicate injury or stress to one or more of those areas. ... (10 replies)
... I stopped taking the statins because of muscle pain which was confused with soreness from running. The CPK test confirmed elevated levels over 205. I had memory loss, short term, I had attitude changes which caused sexual side effects, including inability to get an erection. ... (16 replies)
... some are so into the 'group think' of the medical profession that they've lost the ability to reason independently. And as far as his advice that you'd have problems with your muscles all over your body if it was the statin, that is not so. ... (27 replies)
... I stopped taking the statins because of muscle pain which was confused with soreness from running. The CPK test confirmed elevated levels over 205. I had memory loss, short term, I had attitude changes which caused sexual side effects, including inability to get an erection. ... (16 replies)
... What blood tests are usually taken to check your liver enzyme levels to see if they are elevated while on Lipitor? ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 12:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!